# SDR A6WA2020031747231

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 36,312 hours, 35,084 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: A/C System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON INITIAL CLIMB OUT OF KMCO THE CREW WAS NOT ABLE TO TRANSFER TO THE LEFT PACK, THE RIGHT PACK WAS ON MEL. THE CREW RETURNED TO KMCO FOR MAINTENANCE  "AIRCRAFT REMOVED FROM SERVICE"  ACCOMPLISHED VISUAL INSPECTION OF AIR CONDITIONING COOLING DUCTS, FOUND NORMAL. PERFORMED OPS TEST OF AIR CONDITIONING SYSTEM IAW AMM 21-51-00      LH PACK HI PRESS ON TAKEOFF WITH RH PACK ON MEL. MX EXAMINED DUCTS FOR DAMAGE/LEAKS AND OPS CHECKED LH PACK GOOD. SUSPECT CREW ERROR, NOT FOLLOWING APPENDIX B FOR THE MEL.
